# SDR FDEA201006061846

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53811923206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R BETWEEN FRAMES 53 AND 54 HAS 4 SQ INCHES OF CORROSION IN AND AROUND SCALLOPS.  REMOVED CORROSION IAW SRM 51-74-10. CHECKED LIMIT, FOUND OUT OF LIMITS IAW SRM 53-10-16. R & R SEAT TRACK SECTION AND REPAIRED IAW SRM 53-10-16 PARA 7, PAGES 227-232, FIG 205.
